# SDR C2XA00IA311

- Difficulty date: September 22, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14533669001
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CAPTAINS SEAT TRACKS WERE FOUND TO BE WORN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
